Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 82, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 17, 2015, 6:36 PM CDT for Comal County, Guadalupe County, Texas. It took effect at Jun 17, 2015, 8:18 PM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 6:36 PM CDT (23:36 UTC)
- In effect from
- Jun 17, 2015, 8:18 PM CDT
- Expired
- Jun 18, 2015, 12:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River above Comal River at New Braunfels (NBRT2). The gauge peaked at 6.11 ft at Jun 19, 2015, 2:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08168500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
056
WGUS44 KEWX 172336
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT WED JUN 17 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Comal River...Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-181700-
/O.NEW.KEWX.FL.W.0082.150618T0118Z-150618T1700Z/
/NBRT2.2.ER.150618T0118Z.150618T0200Z.150618T0500Z.NO/
636 PM CDT WED JUN 17 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River At New Braunfels Above Comal.
* until Thursday afternoon...or until the warning is cancelled.
* At 5:45 PM Wednesday the stage was 4.7 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
10.1 feet by tonight.The river will fall below flood stage by after midnight
tonight.
* Impact...At 10.0 feet...Moderate lowland flooding closes several sections of
River Road. Campers autos and equipment along the river can be washed
downstream..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
NB Abv Comal 6 7 4.7 Wed 6 PM 5.2 4.5 4.2 4.1 4.1
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-177-187-181121-
/O.NEW.KEWX.FL.W.0083.150618T0134Z-150618T1121Z/
/NBCT2.1.ER.150618T0134Z.150618T0200Z.150618T0521Z.NO/
636 PM CDT WED JUN 17 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Comal River At Comal.
* until Thursday morning...or until the warning is cancelled.
* At 6:00 PM Wednesday the stage was 7.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
14.6 feet by tonight.The river will fall below flood stage by after midnight
tonight.
* Impact...At 15.0 feet...Moderate lowland flooding closes many secondary roads
and streets making them and low bridges dangerous to motorists. The tube
chute at Prince Solms Park is flooded to the walkway across the low dam..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Comal 9 11 7.3 Wed 6 PM 5.9 5.0 4.8 4.8 4.7
&&
LAT...LON 2971 9815 2973 9813 2972 9812 2971 9811
2969 9812 2970 9814
$$
TXC091-187-181736-
/O.NEW.KEWX.FL.W.0084.150618T0125Z-150618T2145Z/
/GBCT2.2.ER.150618T0125Z.150618T0300Z.150618T0945Z.NO/
636 PM CDT WED JUN 17 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River At New Braunfels Below Comal.
* until Thursday afternoon...or until the warning is cancelled.
* At 5:45 PM Wednesday the stage was 12.1 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
15.8 feet by tonight.The river will fall below flood stage by early tomorrow.
* Impact...At 15.0 feet...Moderate flooding threatens lowest homes in the
Guadalupe river flood plain. Secondary roads, streets, and low bridges are
flooded and dangerous. River Road above New Braunfels is widely flooded and
very dangerous to motorists and campers..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
NB Blo Comal 13 13 12.1 Wed 6 PM 12.6 11.8 11.5 11.4 11.4
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$2 follow-up statements
618
WGUS84 KEWX 180214
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 PM CDT WED JUN 17 2015
...The flood warning continues for the following rivers in Texas...
Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
Comal River At Comal Affecting Comal...Gonzales and Guadalupe Counties
Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-181745-
/O.EXT.KEWX.FL.W.0082.000000T0000Z-150618T1745Z/
/NBRT2.2.ER.150618T0219Z.150618T0300Z.150618T0545Z.NO/
914 PM CDT WED JUN 17 2015
The flood warning continues for
the Guadalupe River At New Braunfels Above Comal.
* At 8:45 PM Wednesday the stage was 4.3 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 10.1
feet by tonight. The river will fall below flood stage by after midnight
tonight.
* Impact...At 10.0 feet...Moderate lowland floodng closes several sections of
River Road. Campers autos and equipment along the river can be washed
downstream..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
NB Abv Comal 6 7 4.3 Wed 9 PM 5.4 4.4 4.2 4.2 4.1
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-177-187-181233-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-150618T1233Z/
/NBCT2.1.ER.150618T0226Z.150618T0300Z.150618T0633Z.NO/
914 PM CDT WED JUN 17 2015
The flood warning continues for
the Comal River At Comal.
* At 8:45 PM Wednesday the stage was 6.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 14.9
feet by tonight. The river will fall below flood stage by after midnight
tonight.
* Impact...At 15.0 feet...Moderate lowland flooding closes many secondary roads
and streets making them and low bridges dangerous to motorists. The tube
chute at Prince Solms Park is flooded to the walkway across the low dam..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Comal 9 11 6.1 Wed 9 PM 6.6 4.9 4.8 4.7 4.6
&&
LAT...LON 2971 9815 2973 9813 2972 9812 2971 9811
2969 9812 2970 9814
$$
TXC091-187-182014-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-150619T0100Z/
/GBCT2.2.ER.150618T0307Z.150618T0400Z.150618T1300Z.NO/
914 PM CDT WED JUN 17 2015
The flood warning continues for
the Guadalupe River At New Braunfels Below Comal.
* At 8:45 PM Wednesday the stage was 11.9 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 15.8
feet by tonight. The river will fall below flood stage by tomorrow morning.
* Impact...At 15.0 feet...Moderate flooding threatens lowest homes in the
Guadalupe river flood plain. Secondary roads, streets, and low bridges are
flooded and dangerous. River Road above New Braunfels is widely flooded and
very dangerous to motorists and campers..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
NB Blo Comal 13 13 11.9 Wed 9 PM 13.2 11.8 11.4 11.3 11.3
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$004
WGUS84 KEWX 180352
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 PM CDT WED JUN 17 2015
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
Comal River At Comal Affecting Comal...Gonzales and Guadalupe Counties
Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-180422-
/O.CAN.KEWX.FL.W.0082.000000T0000Z-150618T1745Z/
/NBRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 PM CDT WED JUN 17 2015
The flood warning is cancelled for
the Guadalupe River At New Braunfels Above Comal.
* At 10:45 PM Wednesday the stage was 4.4 feet.
* Flood stage is 7.0 feet.
* Forecast...The river crested below flood stage at 4.8 feet. The river will
slowly fall.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
NB Abv Comal 6 7 4.4 Wed 11 PM 4.3 4.2 4.2 4.0 4.0
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-177-187-180422-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-150618T1233Z/
/NBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 PM CDT WED JUN 17 2015
The flood warning is cancelled for
the Comal River At Comal.
* At 10:46 PM Wednesday the stage was 6.8 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 7.6 feet. The river will
fall to 4.9 feet by tomorrow night.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Comal 9 11 6.8 Wed 11 PM 5.8 4.9 4.7 4.7 4.7
&&
LAT...LON 2971 9815 2973 9813 2972 9812 2971 9811
2969 9812 2970 9814
$$
TXC091-187-180422-
/O.CAN.KEWX.FL.W.0084.000000T0000Z-150619T0100Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 PM CDT WED JUN 17 2015
The flood warning is cancelled for
the Guadalupe River At New Braunfels Below Comal.
* At 10:45 PM Wednesday the stage was 12.0 feet.
* Flood stage is 13.0 feet.
* Forecast...The river crested below flood stage at 12.5 feet. The river will
fall to 11.3 feet by tomorrow morning.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
NB Blo Comal 13 13 12.0 Wed 11 PM 11.4 11.3 11.3 11.2 11.2
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 17, 3:17 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 17, 3:17 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 317 PM CDT WED JUN 17 2015 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE THAT THE HILL COUNTRY GOT THIS MORNING. CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35 THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL. MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT. MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS. SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)... SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY. THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH SOUTHERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 87 73 90 74 / 60 50 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 86 73 89 73 / 60 50 30 20 10 NEW BRAUNFELS MUNI AIRPORT 73 87 73 90 73 / 60 50 30 20 10 BURNET MUNI AIRPORT 72 86 72 90 72 / 60 50 30 20 10 DEL RIO INTL AIRPORT 74 91 74 91 74 / 30 20 30 20 30 GEORGETOWN MUNI AIRPORT 72 86 73 90 74 / 60 60 30 20 10 HONDO MUNI AIRPORT 73 87 73 88 73 / 60 50 40 20 20 SAN MARCOS MUNI AIRPORT 72 86 73 89 73 / 60 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 74 87 74 89 74 / 60 50 20 20 10 SAN ANTONIO INTL AIRPORT 75 87 74 89 74 / 60 50 30 20 10 STINSON MUNI AIRPORT 74 87 75 90 74 / 60 50 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA...LEE...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM CDT WED JUN 17 2015 TXZ171>173-183>192-202>206-217>220-228-182115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO. TXZ193-194-207>209-221>225-182115- BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.
In the hours before
Local storm report, Jun 17, 6:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HEAVY RAIN 5 NE AUSTIN 30.31N 97.67W
06/17/2015 M3.72 INCH TRAVIS TX COCORAHS
&&
EVENT NUMBER EWX1500698
CVPLocal storm report, Jun 17, 6:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG 3 S TIMBERWOOD PARK 29.66N 98.48W
06/17/2015 BEXAR TX TRAINED SPOTTER
LARGE TREE BRANCHES BLOWN DOWN
&&
EVENT NUMBER EWX1500699
CVPLocal storm report, Jun 17, 6:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD 1 NE SCHERTZ 29.57N 98.25W
06/17/2015 GUADALUPE TX PUBLIC
FLASH FLOODING AT W BORGFELD RD AT DIETZ RD
&&
EVENT NUMBER EWX1500700
CVPLocal storm report, Jun 17, 6:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HEAVY RAIN 1 SW SELMA 29.58N 98.33W
06/17/2015 M4.16 INCH BEXAR TX MESONET
4.16 INCHES OF RAIN SINCE 5 PM
&&
EVENT NUMBER EWX1500701
CVPLocal storm report, Jun 17, 6:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
625 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HEAVY RAIN SAN ANTONIO INT AP 29.54N 98.47W
06/17/2015 M1.25 INCH BEXAR TX ASOS
1.25 INCHES OF RAIN IN 24 MINUTES...SINCE 6 PM
&&
EVENT NUMBER EWX1500702
CVPSpecial weather statement, Jun 17, 6:31 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT WED JUN 17 2015
TXZ205-180000-
BEXAR TX-
631 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR BEXAR COUNTY UNTIL 700 PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHAVANO PARK TO NEAR
SAN ANTONIO TO NEAR CHINA GROVE. THESE STORMS WERE SLOWLY MOVING
SOUTHWEST.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...LEON VALLEY...KIRBY...HELOTES...ALAMO HEIGHTS...TERRELL
HILLS...SHAVANO PARK...OLMOS PARK...ST. HEDWIG...ELMENDORF...CHINA
GROVE...LACKLAND AFB...SEA WORLD...CROSS MOUNTAIN...CASTLE HILLS...
BALCONES HEIGHTS...VON ORMY...GREY FOREST...SAYERS AND SOUTHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
LEAD TO DANGEROUS FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2962 9881 2928 9878 2921 9836 2944 9823
2948 9845 2965 9856
TIME...MOT...LOC 2330Z 068DEG 3KT 2956 9861 2942 9856 2939 9838
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM CDT | Flash Flood Warning | EWX | Fayette | 6 hr |
| Jun 16, 8:21 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Jun 16, 8:27 PM CDT | Special Weather Statement | EWX | Fayette, Gonzales | 63 min |
| Jun 16, 9:27 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 63 min |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 16, 10:29 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 61 min |
| Jun 16, 11:14 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jun 17, 6:23 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 17, 9:12 AM CDT | Special Weather Statement | EWX | Lavaca | 33 min |
| Jun 17, 9:18 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Jun 17, 9:44 AM CDT | Flash Flood Warning | EWX | Lavaca | 6 hr |
| Jun 17, 10:22 AM CDT | Flash Flood Warning | EWX | DeWitt | 6 hr |
| Jun 17, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 17, 4:01 PM CDT | Special Weather Statement | EWX | Guadalupe | 44 min |
| Jun 17, 4:38 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Jun 17, 5:16 PM CDT | Flash Flood Warning | EWX | Bexar | 5 hr |
| Jun 17, 5:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:18 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jun 17, 6:31 PM CDT | Special Weather Statement | EWX | Bexar | 29 min |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 12 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.